MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM

KARL STORZ SE & CO. KG HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Model Number 11101HD
Medical Device Problem Codes Device Reprocessing Problem (1091); No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported "no image, no light".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the endoscope shows signs of wear.The vertebrae is broken.There is moisture inside the housing and the interface board has been damaged by moisture, resulting in no image and no light.The interface board was damaged by moisture entering the housing.This resulted in no image and no light output.Since the endoscope was sealed, the moisture could only enter the endoscope through the pressure equalization valve.For this reason, a user misuse error is to be considered which led to the missing image.The above conducted investigations did not reveal a root cause related to the manufacturing.Appropriate warnings about the correct handling of the device and the product testing as well reprocessing information and leak test are included in the corresponding instructions for use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Common Device Name
HD VIDEO-RHINO-LARYNGOSCOPE, 3.7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24105497
Report Number9610617-2026-00070
Device Sequence Number16037402
Product Code EOB
UDI-Device Identifier04048551416389
UDI-Public04048551416389
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K200740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101HD
Device Catalogue Number11101HD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/17/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown